Previous |  Up |  Next


Title: Die Fortsetzung stetiger Homomorphismen von $\delta$-Halbgruppen (German)
Title: The continuation of conitinous homomorphisms of $\delta$-semigroups (English)
Author: Skula, L.
Language: German
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the Third Prague Topological Symposium, 1971
Issue: 1971
Pages: 401-404
Category: math
MSC: 18A40
MSC: 20M15
MSC: 22A15
idZBL: Zbl 0312.20038
idMR: MR0369603
Date available: 2009-02-12T09:02:30Z
Last updated: 2012-09-21
Stable URL:


Files Size Format View
Toposym_03-1971-1_86.pdf 340.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo